# SDR DHL2003804887

- Difficulty date: February 6, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5769859164
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E ZEE PAN CRACKED 2.000 INCHES AT STA XW 223.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED FITTING ZEE PAN CRACKED IAW SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING ZEE PAN ON RT WING L/E AT STA XW 223.000 IAW SRM 51-3-0 PG 1.
